MathSciNet Relay Station
MathSciNet bibliographic data
MR2208819 49J52 (90C46)
Hare, W. L. Functions and sets of smooth substructure: relationships and examples. Comput. Optim. Appl. 33 (2006), no. 2-3, 249–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement